Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-06-2005, 05:00 AM
kathy
Guest
 
Posts: n/a
Default update

I have been on geodon for over a year. It has help me 80mg a day. My doctor put me on zyprexa plus geodon. I am working for eight months now. But i have gain 20#. zyprexa Has given my life back but i cant take the weight gain. I just feel like stop using zyprexa. I am afraid if i do i might go back to my paranoid ways.. I want to stop using it with out doctors order. why cant they make a drug that doesnt make you gain weight. wish me luck i have to lose weight.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
update david westfall Zonegran 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:22 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.